# SDR R61A2025070500277

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700062
- Aircraft time: 52,023 hours, 33,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17085667001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CF III INTERNAL LOWER FUSELAGE CORRODED CARGO FLOOR SUPPORT BRACKET BETWEEN FR 80-81 STR 25R-26R. REPLACED BRACKET IAW SRM 51-41-02
